# SDR CALA2022021400370

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N875UA
- Make and model: Airbus A319-132
- Aircraft serial: 2200
- Aircraft time: 49,751 hours, 30,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 230426
- Condition: Inoperative
- Location: 10 Wl
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT ESPU BATTERY FAULT (10WLA) REPLACE BATTERY REPLACED FWD EPSU BATTERY L1 DOOR IAW AMM 33-51- 38 AND OPS TEST GOOD IAW AMM 33-51-00. ACCOMPLISHED BY EMP#V9339 55 AT BFM ST AEROSPACE MOBILE. NR#0021991
